# SDR WX0A2019121373446

- Difficulty date: December 9, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 44,574 hours, 30,747 cycles
- System (JASC): 2300 · Communications System
- Part: Printer
- Part number: 80555154501
- Part serial: PTA45B08030
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON DESCENT AND AROUND FL 270, STRONG SMELL NOTICED IN COCKPIT / R&R PRINTER"
